Jump to content

Need some advice please


metoo
 Share

Recommended Posts

Hello,I am having a weird new symptom.I hate to run to the doctor just to have him tell me there's nothing he can do so I thought I'd ask ya'll if any of you have ever had this and if it's normal with POTS.I went to the grocery with my hubby Sunday afternoon,just picking up a few items.I had been feeling okay for me,which is never really good but just wanted to get out of the house for a while.Anyway,about halfway thru the store I started feeling like something heavy was sitting on my chest,very short of breath,nauseated and very lightheaded.This has continued.Even lying down I feel this way.I have not been able to eat since Sunday due to all of this.The store has one of those bp /hr machines so I checked mine,my bp,which runs high ,was low I can't remember the exact number but was surprised by it.My hr was 63 bpm.I can feel my heart beating very hard,like it is struggling.Is this normal or should I call the dr? I was dx in April with POTS,fibro,Sjorgen's.I am taking 40 mg of Nadolol daily.Thanks

Link to comment
Share on other sites

I know what you mean when you say you are hesitant to check with your doctor. There are so many symptoms associated with this condition. The chest heaviness, short-of-breath, lightheadedness, nausea, heart beating very hard, are all POTS symptoms. It may be that these symptoms are part of your condition, but if you have any concerns about a new symptom--particularly one that seems to affect your function, it is a very good idea to talk to your doctor as soon as you can.

Is Nadolol a beta blocker? That would reduce yor heart rate and your blood pressure.

Take care and let us know how you are doing.

Katherine

Link to comment
Share on other sites

These symptoms sound very common for a grocery trip- at least for me :rolleyes:

When I stay on my feet beyond my capacity, I get weak, lightheaded, nauseous- and can feel my heart pounding. I've never taken my BP in a store to see what it's doing, but I'm sure it's all over the place. Are you taking any meds besides the beta blocker? Sometimes what can happen if you aren't taking a med to counteract the BP drop ncaused by the beta blocker, is that the BB drops your heart rate, AND your blood pressure- leaving you to feel worse. Meds like Pro-Amatine and Florinef can help to balance things out and hopefully give you more time on your feet.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...